# SDR HALA2013042900048

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 234 hours, 34 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Override Switch
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW FUELER ACFT WOULD NOT ACCEPT FUEL.  RESET MANUAL OVER RIDE BUTTON ON FUELING MANIFOLD.  ACFT WILL ACCEPT FUEL, OK FOR SERVICE.  PERFORMED HIGH LEVEL TEST IAW MCC CHECKS GOOD.
